Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Selections Reprinted from Mathematical Reviews

Review information:
Journal: Bull. Amer. Math. Soc. 49 (2012), 333-335
Published electronically: January 18, 2012
Full text: PDF


MR: 1736011 (2001f:43004)
Asma Harcharras
Fourier analysis, Schur multipliers on $S^{{}p}$ and non-commutative $Λ(p)$-sets.
Studia Mathematica 137, (1999), no. 3, 203-260
Reviewed by: Françoise Lust-Piquard

MR: 1930886 (2004k:46096)
Gilles Pisier and Dimitri Shlyakhtenko
Grothendieck’s theorem for operator spaces.
Inventiones Mathematicae 150, (2002), no. 1, 185-217
Reviewed by: Christian Le Merdy

MR: 2352492 (2008m:46111)
Uffe Haagerup and Magdalena Musat
On the best constants in noncommutative Khintchine-type inequalities.
Journal of Functional Analysis 250, (2007), no. 2, 588-624
Reviewed by: Christian Le Merdy

Journal: Bull. Amer. Math. Soc. 49 (2012), 333-335
Article copyright: © Copyright 2012 American Mathematical Society